Advances in Applied Probability

Stationarity and ergodicity for an affine two-factor model

Mátyás Barczy, Leif Döring, Zenghu Li, and Gyula Pap

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the existence of a unique stationary distribution and ergodicity for a two-dimensional affine process. Its first coordinate process is supposed to be a so-called α-root process with α ∈ (1, 2]. We prove the existence of a unique stationary distribution for the affine process in the α ∈ (1, 2] case; furthermore, we show ergodicity in the α = 2 case.

Article information

Source
Adv. in Appl. Probab., Volume 46, Number 3 (2014), 878-898.

Dates
First available in Project Euclid: 29 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.aap/1409319564

Digital Object Identifier
doi:10.1239/aap/1409319564

Mathematical Reviews number (MathSciNet)
MR3254346

Zentralblatt MATH identifier
1305.60067

Subjects
Primary: 60J25: Continuous-time Markov processes on general state spaces
Secondary: 37A25: Ergodicity, mixing, rates of mixing

Keywords
Affine process stationary distribution ergodicity Foster-Lyapunov criteria

Citation

Barczy, Mátyás; Döring, Leif; Li, Zenghu; Pap, Gyula. Stationarity and ergodicity for an affine two-factor model. Adv. in Appl. Probab. 46 (2014), no. 3, 878--898. doi:10.1239/aap/1409319564. https://projecteuclid.org/euclid.aap/1409319564


Export citation

References

  • Andersen, L. B. G. and Piterbarg, V. V. (2007). Moment explosions in stochastic volatility models. Finance Stoch. 11, 29–50.
  • Barczy, M., Döring, L., Li, Z. and Pap, G. (2013). On parameter estimation for critical affine processes. Electron. J. Statist. 7, 647–696.
  • Barczy, M., Döring, L., Li, Z. and Pap, G. (2013). Stationarity and ergodicity for an affine two factor model. Preprint. Available at http://uk.arxiv.org/abs/1302.2534v4.
  • Barndorff-Nielsen, O. and Shephard, N. (2001). Non-Gaussian Ornstein–Uhlenbeck-based models and some of their uses in financial economics. J. R. Statist. Soc. B 63, 167–241.
  • Ben Alaya, M. and Kebaier, A. (2013). Asymptotic behavior of the maximum likelihood estimator for ergodic and nonergodic square-root diffusions. Stoch. Anal. Appl. 31, 552–573.
  • Bhattacharya, R. N. (1982). On the functional central limit theorem and the law of the iterated logarithm for Markov processes. Z. Wahrscheinlichkeitsth. 60, 185–201.
  • Carr, P. and Wu, L. (2003). The finite moment log stable process and option pricing. J. Finance 58, 753–777.
  • Chen, H. and Joslin, S. (2012). Generalized transform analysis of affine processes and applications in finance. Rev. Financial Stud. 25, 2225–2256.
  • Chung, K. L. (1982). Lectures from Markov Processes to Brownian Motion. Springer, New York.
  • Cox, J. C., Ingersoll, J. E., Jr. and Ross, S. A. (1985). A theory of the term structure of interest rates. Econometrica 53, 385–407.
  • Cuchiero, C., Keller-Ressel, M. and Teichmann, J. (2012). Polynomial processes and their applications to mathematical finance. Finance Stoch. 16, 711–740.
  • Dawson, D. A. and Li, Z. (2006). Skew convolution semigroups and affine Markov processes. Ann. Prob. 34, 1103–1142.
  • Duffie, D., Filipović, D. and Schachermayer, W. (2003). Affine processes and applications in finance. Ann. Appl. Prob. 13, 984–1053.
  • Filipović, D. and Mayerhofer, E. (2009). Affine diffusion processes: theory and applications. In Advanced Financial Modelling (Radon Ser. Comput. Appl. Math. 8), De Gruyter, Berlin, pp. 125–164.
  • Filipović, D., Mayerhofer, E. and Schneider, P. (2013). Density approximations for multivariate affine jump-diffusion processes. J. Econometrics 176, 93–111.
  • Fu, Z. and Li, Z. (2010). Stochastic equations of non-negative processes with jumps. Stoch. Process. Appl. 120, 306–330.
  • Glasserman, P. and Kim, K.-K. (2010). Moment explosions and stationary distributions in affine diffusion models. Math. Finance 20, 1–33.
  • Heston, S. L. (1993). A closed-form solution for options with stochastic volatility with applications to bond and currency options. Rev. Financial Stud. 6, 327–343.
  • Ikeda, N. and Watanabe, S. (1981). Stochastic Differential Equations and Diffusion Processes. North-Holland, Amsterdam.
  • Jeanblanc, M., Yor, M. and Chesney, M. (2009). Mathematical Methods for Financial Markets. Springer, London.
  • Jena, R. P., Kim, K.-K. and Xing, H. (2012). Long-term and blow-up behaviors of exponential moments in multi-dimensional affine diffusions. Stoch. Process. Appl. 122, 2961–2993.
  • Karatzas, I. and Shreve, S. E. (1991). Brownian Motion and Stochastic Calculus, 2nd edn. Springer, New York.
  • Keller-Ressel, M. and Mijatović, A. (2012). On the limit distributions of continuous-state branching processes with immigration. Stoch. Process. Appl. 122, 2329–2345.
  • Keller-Ressel, M., Schachermayer, W. and Teichmann, J. (2011). Affine processes are regular. Prob. Theory Relat. Fields 151, 591–611.
  • Li, Z. (2011). Measure-Valued Branching Markov Processes. Springer, Heidelberg.
  • Li, Z. and Ma, C. (2013). Asymptotic properties of estimators in a stable Cox–Ingersoll–Ross model. Preprint. Available at http://uk.arxiv.org/abs/1301.3243.
  • Meyn, S. P. and Tweedie, R. L. (1992). Stability of Markovian processes. I. Criteria for discrete-time chains. Adv. Appl. Prob. 24, 542–574.
  • Meyn, S. P. and Tweedie, R. L. (1993). Stability of Markovian processes. II. Continuous-time processes and sampled chains. Adv. Appl. Prob. 25, 487–517.
  • Meyn, S. P. and Tweedie, R. L. (1993). Stability of Markovian processes. III. Foster–Lyapunov criteria for continuous-time processes. Adv. Appl. Prob. 25, 518–548.
  • Meyn, S. P. and Tweedie, R. L. (2009). Markov Chains and Stochastic Stability, 2nd edn. Cambridge University Press.
  • Sandrić, N. (2013). Long-time behavior of stable-like processes. Stoch. Process. Appl. 123, 1276–1300.
  • Sharpe, M. (1988). General Theory of Markov Processes. Academic Press, Boston, MA.
  • Stroock, D. W. (1993). Probability Theory, An Analytic View. Cambridge University Press.
  • Volkmann, P. (1972). Gewöhnliche Differentialungleichungen mit quasimonoton wachsenden funktionen in topologischen Vektorräumen. Math. Z. 127, 157–164.
  • Zolotarev, V. M. (1986). One-Dimensional Stable Distributions (Transl. Math. Monogr. 65). American Mathematical Society, Providence, RI.